Über einige funktionentheoretische Ungleichungen

L. und Bi Fejer; Biesz F.

Mathematische Zeitschrift (1921)

  • Volume: 11, page 305-314
  • ISSN: 0025-5874; 1432-1823

How to cite


Fejer, L. und Bi, and F., Biesz. "Über einige funktionentheoretische Ungleichungen." Mathematische Zeitschrift 11 (1921): 305-314. <http://eudml.org/doc/167663>.

author = {Fejer, L. und Bi, F., Biesz},
journal = {Mathematische Zeitschrift},
pages = {305-314},
title = {Über einige funktionentheoretische Ungleichungen},
url = {http://eudml.org/doc/167663},
volume = {11},
year = {1921},

AU - Fejer, L. und Bi
AU - F., Biesz
TI - Über einige funktionentheoretische Ungleichungen
JO - Mathematische Zeitschrift
PY - 1921
VL - 11
SP - 305
EP - 314
UR - http://eudml.org/doc/167663
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.